MAUDE Adverse Event Report: ABBOTT VASCULAR INC. XIENCE SKYPOINT¿; CORONARY DRUG-ELUTING STENT

ABBOTT VASCULAR INC. XIENCE SKYPOINT¿; CORONARY DRUG-ELUTING STENT
Model Number 1804250-15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 01/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient id: (b)(6).It was reported that (b)(6) 2022 the patient underwent stenting in the left main coronary artery with a 4.5x12 mm xience skypoint stent and in the first obtuse marginal (om1) coronary artery with a 2.5x15 mm xience skypoint stent (lot 1100541).The patient was on clopidogrel until (b)(6) 2023 when the prescription ran out needed to be requested again.The patient restarted clopidogrel medication on (b)(6) 2023.On (b)(6) 2024, the patient had an annual follow up visit with the cardiologist after she had a recent hypotensive syncopal episode due to metoprolol.During the visit there were no present symptoms, but because of her history of severe coronary artery disease, a stress test was recommended.The patient had an abnormal stress test on (b)(6) 2024 and was subsequently scheduled for a heart catheterization.The patient was re-admitted to the hospital on (b)(6) 2024.Heart catheterization found the patient had 80% in-stent restenosis in the om1.Revascularization (balloon angioplasty and angiosculpt) was only performed in the obtuse marginal coronary artery on (b)(6) 2024 and the condition resolved.There was no adverse patient sequelae.The patient was discharged on (b)(6) 2024.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.The reported patient effect of stenosis is listed in the xience skypoint everolimus eluting coronary stent systems instructions for use as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined; however, the subsequent treatment and hospitalization appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling; therefore, no product-related corrective action will be implemented in this case.

Brand Name
XIENCE SKYPOINT¿
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key21152065
Report Number2024168-2025-00568
Device Sequence Number15768639
Product Code NIQ
UDI-Device Identifier08717648233074
UDI-Public(01)08717648233074(17)231011(10)1100541
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/11/2023
Device Model Number1804250-15
Device Catalogue Number1804250-15
Device Lot Number1100541
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/23/2024
Initial Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age75 YR
Patient SexFemale
Patient Weight84 KG
Patient EthnicityHispanic
Patient RaceWhite